# SDR AALA20072419

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND CABIN OXYGEN MASKS DEPLOYED WHEN AIRCRAFT WAS PARKED.  REPACKED AND STOWED CABIN OXYGEN MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
